Claritin – 20 tab
Claritin - 20 tab

Claritin 24 Hour Antihistamine Tablets – 20 Count

Product Summary

  • 24-hour allergy relief
  • Loratadine tablets 10 mg/antihistamine
  • Non-drowsy relief against pollen, mold, dust and pets
  • Temporarily relieves runny nose, sneezing, itchy, watery eyes, and itchy nose or throat

Description:

Stay focused on you and not your allergies with the Claritin Non-Drowsy Loratadine 24-Hour Allergy Medicine. Whether you’re getting ready for an early hike or an early office meeting, allergies can really ruin your day. Allergy symptoms such as sneezing, itchy throat and runny nose can happen outside when there is too much pollen or mold in the air. Other allergens such as animals and dust mites can trigger your indoor allergies, too. Perfect for indoor and outdoor allergies, these Claritin loratadine tablets give you up to 24 hours of allergy relief. Plus, the non-drowsy formula can be taken in the morning, so you get fast-acting allergy relief without feeling tired or sluggish. Made with the original prescription strength formula, the Claritin Allergy Medicine keeps allergies away, so you can start and finish your day strong.

Directions

Adults And children 6 years And over: 1 tablet daily, do not take more than 1 tablet in 24 hours. Children under 6 years Of age: ask a doctor. Consumers with liver or kidney disease: ask a doctor.

Ingredients

Active Ingredients: Loratadine, Corn Starch, Lactose Monohydrate, Magnesium Stearate.

$13.99

Quantity